Adipex Overdose Warnings

What is the typical dosage of Adipex?

Adipex is a medication meant for quick weight-loss without having to control the amount and type of food one eats or to engage in workouts. It is a pill prescribed by doctors to people whose weight problems expose them to even more serious health complications. It is also the popular drug that people turn to when they want a quick solution to their extra pounds. Adipex comes in tablet and capsule form containing 37.5 mg of its active ingredient, Phentermine HCL. Deciding on how many tablets or capsules of this diet pill should be taken in a day and for how long it must be taken is a serious and complicated task. Only doctors have the capability to assess the right dosage and to determine the duration of taking Adipex. They need to factor in the patient’s weight, current physical condition, medical history, and many more in the dosage. The directions provided by the doctor must be followed accurately in order to avoid overdosing and its corresponding consequences.

What are the signs of an overdose?

Adipex users are typically advised to take one dose of the drug per day. This is equivalent to one capsule or one tablet. For those who have a lot of weight to lose, a doctor may suggest taking two doses. This situation is very rare as the drug is already very potent. Adipex is meant to be ingested early, preferably as soon as one wakes up if he or she intends to eat within an hour. If the amount of Adipex that one is taking exceeds his or her tolerance for the active substance, signs of overdosing will quickly emerge. The initial physical reaction is manifested by shaking, breathing rapidly, agitation, and disorientation. Once these symptoms have been experienced, it is a good idea to stop taking Adipex and relate these reactions to the doctor during your next check up. However, for severe reactions like arrhythmia, hyper or hypotension, seizures, and hallucinations, it is a must to see a doctor immediately. Insisting to take the drug despite these scary reactions can result to coma or death.

What to do in case of an overdose?

The first step in addressing cases of overdose is to cease using the substance that is causing the negative reactions. In this case, the diet pill Adipex. You may be tempted to treat the symptoms and continue taking the pill as soon as the adverse reactions stop. This is not a sound thing to do. Severe reactions may follow and result to your untimely death. It is better to stop taking it temporarily and schedule a check up with your physician. For the meantime, be sure to drink water in order to avoid becoming dehydrated. It is also advisable to avoid caffeinated drinks. For those who are suffering from severe overdose, go to an emergency room and inform the attending medical professional about the drug that you took. Be prepared to have your stomach pumped and to take medications to address the heart and circulation problems.

Share your comment: